# SDR SWAA2014122235188

- Difficulty date: December 20, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 33,998 hours, 20,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 700366
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT LIGHT INOPERATIVE.  R & R EMER EXIT LIGHT BALLAST IAW MM.
